English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Classical Hurwitz numbers and related combinatorics

MPS-Authors
/persons/resource/persons236475

Yang,  Di
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236497

Zagier,  Don
Max Planck Institute for Mathematics, Max Planck Society;

Supplementary Material (public)
There is no public supplementary material available
Citation

Dubrovin, B., Yang, D., & Zagier, D. (2017). Classical Hurwitz numbers and related combinatorics. Moscow Mathematical Journal, 17(4), 601-633.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0BF4-D
Abstract
There is no abstract available